MAUDE Adverse Event Report: PARKELL, INC DURATIP; SCALER, ULTRASONIC

PARKELL, INC DURATIP; SCALER, ULTRASONIC
Model Number DURA30-US
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, we received a complaint involving our dura30-us insert.This insert is an accessory to our "turbo" ultrasonic scaler.Initial complaint indicated that the tip broke.Subsequently we discovered that, upon initiation of procedure, the insert tip broke in the patient's mouth.There was no injury to either the hygienist or the patient.The tip was immediately recovered.The insert was returned for evaluation minus the broken tip.The insert is under evaluation.We are filing this report with an overabundance of caution to comply with 21 cfr 803.10(c).A follow-up report will be submitted if additional relevant information becomes available.

Brand Name
DURATIP
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
PARKELL, INC
300 executive drive
edgewood, NY 11717
Manufacturer (Section G)
PARKELL, INC
300 executive drive
edgewood NY 11717
Manufacturer Contact
patricia beja
300 executive drive
edgewood, NY 11717
6313891542
MDR Report Key23815789
Report Number2411797-2025-00003
Device Sequence Number13278634
Product Code ELC
UDI-Device Identifier00810000522927
UDI-Public00810000522927
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K950256
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDURA30-US
Device Catalogue NumberDURA30-US
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic